# SDR SWIA200718779

- Difficulty date: October 10, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 1,752 hours, 1,031 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Intermittent
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AHARS COMPUTER NR 1 AND NR 2 DROPPED OFF LINE TWO SEPARATE TIMES IN FLIGHT.  REPLACED BOTH AHRS COMPUTERS IAW AMM 34-21-01, P/N 622-9336-400, S/N OFF 275LP, 275LC.
